# SDR DJFA2011004

- Difficulty date: December 30, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N978DB
- Make and model: Cessna 750
- Aircraft serial: 7500009
- Aircraft time: 10,357 hours, 6,595 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 53128801660006
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT, CREW NOTED A LOSS OF HYD FLUID IN HYD SYS A.  CREW DIVERTED AND USED EMERGENCY GEAR EXTENSION PROCEDURES FOR LANDING.  ACFT LANDED SAFELY.  MX DISCOVERED THE FLEXIBLE HYD LINE ON THE NLG DAMAGED.  THE LINE WAS REPLACED.
